Tummy Tuck: Q&AAsk a Question
3 Doctor Answers | Asked by hazzel1071 in Toronto, Ontario
The dizziness that you are experiencing 4 days after a tummy tuck is likely one of three factors. First is a reaction to the pain medication. Second is dehydration and third is low blood volume. The last two are very serious and you should call your surgeon to discuss your symptoms.
If you notice this when getting out of bed or when getting out of a chair, this is postural hypotension and may suggest low blood volume, caused by dehydration or blood loss. There are many causes for dizziness though including medications, and your plastic surgeon can better determine the answer for you. Kenneth Hughes, MD Los Angeles, CA
Although this may not present any risks to you, it could be a sign that you had more blood loss during and after surgery than your surgeon expected. A call to the office and probably an office visit is appropriate. All the best.